Clinical trials: Paclitaxel-induced Peripheral Neuropathy
Chemotherapy-induced Peripheral Neuropathy, CIPN - Chemotherapy-Induced Peripheral Neuropathy
High-concentration Capsaicin Patch for the Prevention of Paclitaxel-induced Peripheral Neuropathy
This research study is for participants who are receiving paclitaxel infusion as part of their cancer treatment. The purpose of this study is to test the effectiveness of the Food and Drug Administration (FDA) approved…
- Trial name
- NCT07834281
- Testing
- High Concentration Capsaicin Patch (HCCP)
- Where
- United States
- Volunteers
- 240 people
- Sponsor
- Case Comprehensive Cancer Center
Chemotherapy-Induced Peripheral Neuropathy, Refractory Chemotherapy-Induced Peripheral Neuropathy
A Single-Arm, Prospective Study of Papaverine for the Treatment of Refractory Peripheral Neuropathy Induced by Taxane-Based Chemotherapy
Chemotherapy-induced peripheral neuropathy (CIPN) is a common and often long-lasting side effect of cancer treatment. Patients may experience numbness, tingling, pain, burning sensations, weakness, or difficulty with walking and…
- Conditions
- Chemotherapy-Induced Peripheral Neuropathy, Refractory Chemotherapy-Induced Peripheral Neuropathy, Paclitaxel-Induced Peripheral Neuropathy
- Trial name
- NCT07572461
- Testing
- Papaverine hydrochloride injection
- Volunteers
- 43 people
- Sponsor
- Second Affiliated Hospital, Zhejiang University, School of Medicine